# SDR UALA2010030500756

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 42,566 hours, 5,082 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 868674
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STAIRWELL FWD EMERGENCY LIGHT INOPERATIVE.  RELAMPED. OPS. NORMAL.
